Fixed points of (fi,psi) - almost generalized weakly contractive maps with rational expressions in partially ordered metric spaces

Venkata Ravindranadh Babu Gutti, Sudheer Kumar Pathina

Апстракт


In this paper, we introduce a notion of (φ;  )-almost generalized
weakly contractive maps involving rational type expressions in partially ordered metric spaces and prove the existence of xed points. These results generalize the results of Chandok, Choudhury and Metiya [16]. Also we provide examples in support of our results.

Пуни текст:

PDF

Референце


Ya. I. Alber and S. Gurre-Delabrierre. Principle of weakly contractive maps in Hilbert spaces, in: I. Gohberg, Yu. Lyubich(Eds), New results in operator theory in: Advances

and appl., Vol. 98 (1997) of the series Operator Theory: Advances and Applications, (pp. 7-22). Birkhuser Basel 1997.

R. P. Agarwal, M. A. El-Gebeily and D. ORegan. Generalized contractions in partially ordered metric spaces, Appl. Anal., 87(1)(2008), 109-116.

I. Altun and H. Simsek. Some Fixed point theorems on ordered metric spaces and application, Fixed Point Theory Appl., Volume 2010, Article ID 621469, 17 pages

A. Amini-Harandi and H. Emami. A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, Nonlinear Anal.: Theory, Meth. Appl., 72(5)(2010), 2238-2242.

M. Abbas, G. V. R. Babu and G. N. Alemayehu. On common fixed points of weakly compatible mappings satisfying generalized condition (B), Filomat, 25(2)(2011), 9-19.

M. Abbas, T. Nazir and S. Radenovic. Common fixed points of four maps in partially ordered metric spaces. Appl. Math. Letters, 24(9)(2011), 1520-1526.

A. Brondsted. Common fixed points and partial orders, Proc. Amer. Math. Soc., 77(3)(1979), 365-368.

V. Berinde. Approximating fixed points of weak contractions using the Picard iteration, Nonlinear Anal. Forum, 9(1)(2004), 43-53.

V. Berinde. General constructive fixed point theorems for Ciric-type almost contractions in metric spaces, Carpathian J. Math., 24(2)(2008), 10-19.

G. V. R. Babu, M. L. Sandhya and M. V. R. Kameswari. A note on a fixed point theorem of Berinde on weak contractions. Carpathian J. Math., 24(1)(2008), 8-12.

G. V .R. Babu and P. D. Sailaja, A fixed point theorem of generalized weakly contractive maps in orbitally complete metric spaces, Thai J. Math., 9(1)(2011), 1-10.

Lj. B. Ciric, N. Cakic, M. Rajovic and J. S. Ume, Monotone generalized nonlinear contractions in partially ordered metric spaces, Fixed point Theory Appl., Article ID 131294, (2008),

-11.

Lj. B. Ciric, M. Abbas, R. Saadati and N. Hussain, Common fixed points of almost generalized contractive mappings in ordered metric spaces, Appl. Math and Computation, 217

(12)(2011), 5784-5789.

B. S. Choudhury and Amaresh Kundu, A kannan-like contraction in partially ordred metric spaces, Demonstratio Mathematics, 2013, 46123.

I. Cabrera, J. Harjani and K. Sadarangani, A fixed point theorem for contractions of rational type in partially ordered metric spaces, Ann. Univ. Ferrara., 59(2)(2013), 251-258.

S. Chandok, B. S. Choudhury and N. Metiya. Fixed point results in ordered metric spaces for rational type expressions with auxiliary functions, J. Egypt. Math. Soc., 23(1)(2015),

-101.

B. K. Dass and S. Gupta. An extension of Banach contraction principle through rational expressions, Indian J. pure appl. Math., 6(1975), 1455-1458.

P. N. Dutta and B. S. Choudhury. A generalisation of contraction principle in metric spaces, Fixed Point Theory and Applications, Article ID 406368, (2008), 8 pages.

D. Doric. Common fixed point for generalized ( ; φ)- weak contraction, Appl. Math. Lett., 22(12)(2009), 1896-1900.

J. Harjani and K. Sadarangani. Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear Anal., 72(3-4)(2010), 1188-

J. Harjani, B. Lopez, K. Sadarangani. Fixed point theorems for weakly C -contractive mappings in ordered metric spaces. Comput. Math. Appl., 61(4)(2011), 790-796 .

M. S. Khan, M. Swaleh and S. Sessa. Fixed point theorems by altering distance between points. Bull. Aust. Math. Soc., 30(1)(1984), 1-9.

J. J. Nieto and R.Rodriguez-Lopez. Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations. Order, 22(3)(2005), 223-239.

J. J. Nieto and R. Rodriguez-Lopez. Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta Math. Sinica,

(12)(2007), 2205-2212 .

H. K. Nashine and B. Samet. Fixed point results for mappings satisfying ( ; ϕ) -weakly contractive condition in partially ordered metric spaces, Nonlinear Anal., 74(6)(2011),

-2209.

H. K. Nashine, B. Samet and J. K. Kim. Fixed point results for contractions involving generalized altering distances in ordered metric spaces, Fixed point Theory Appl., 2011,

: 5.

H. K. Nashine and I. Altun. A common xed point theorem on ordered metric spaces, Bull. Iranian Math. Soc., 38(4)(2012), 925-934.

B. E. Rhoades, Some theorems on weakly contractive maps, Nonlinear Anal., 47(4)(2001), 2683-2693.

A. C. M. Ran and M. C. B. Reurings. A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. Amer. Math. Soc., 132(5)(2004), 1435-1443.

D. O'Regan and A. Petrutel. Fixed point theorems for generalized contractions in ordered metric spaces, J. Math. Anal. Appl., 341(2)(2008), 1241-1252.


Рефбекови

  • Тренутно не постоје рефбекови.